# SDR HEEA0010851

- Difficulty date: August 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707AE
- Make and model: Skrsky S76A
- Aircraft serial: 760276
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Part number: 7665002802104
- Condition: Failed
- Location: Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLOW DOWN BUTTON WOULD NOT STAY IN.
